# SDR UALA2010010700077

- Difficulty date: January 5, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 56,657 hours, 20,880 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: S10222
- Condition: Faulty
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE ARMED CONDITION LIGHT ABOVE DOOR INOP.   SWITCHED LENS COVERS WITH DOOR 3L, NO HELP. REPLACED SWITCH S10222, TESTS OK.  COMPLETED RII INSP OF 3L SLIDE ARMING INDICATION, ALL OPS NORMAL.
